On the stability of conical shells in the theory of elastic-plastic deformation processes

Authors

  • Dao Van Dung

DOI:

https://doi.org/10.15625/0866-7136/10297

Abstract

None

Downloads

Download data is not yet available.

Metrics

Metrics Loading ...

Downloads

Published

30-06-1989

How to Cite

Dung, D. V. (1989). On the stability of conical shells in the theory of elastic-plastic deformation processes. Vietnam Journal of Mechanics, 11(2), 10–16. https://doi.org/10.15625/0866-7136/10297

Issue

Section

Research Paper

Most read articles by the same author(s)

1 2 > >>